Communications in Mathematical Sciences

Volume 8 (2010)

Number 2

Special Issue on the Occasion of Andrew Majda’s Sixtieth Birthday: Part II

Minmax variational principle for steady balanced solutions of the rotating shallow water equations

Pages: 321 – 339

DOI: http://dx.doi.org/10.4310/CMS.2010.v8.n2.a2

Authors

Visweswaran Nageswaran

Bruce Turkington

Keywords

Rotating shallow water model; steady flow; variational principle; potential vorticity; geostrophic adjustment

2010 Mathematics Subject Classification

76B55, 76U05

Full Text (PDF format)